# SDR HEEA076273

- Difficulty date: October 11, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- Aircraft time: 14,225 hours
- Engine: Allsn 250C30S
- Engine time: 12,623 hours
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252469211
- Part serial: 27560
- Condition: Oscillates
- Location: Engine
- Part time: 10,875 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE N1, T5, TORQUE AND FUEL FLOW OSCILLATES AT HIGH POWER SETTINGS. REPLACED WITH SERVICEABLE PART.
